# SDR VNAA202412240067

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Part number: SH670320753S4S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183618 DISCREPANCY: AVI DOOR INTERCOSTALS 2 EACH ARE CORRODED BETWEEN F.S. 349 TO F.S. 364 AND BETWEEN STGR 26L TO STGR 26R. CORRECTIVE ACTION: REMOVED CORRODED INTERCOSTALS. INSTALLED NEW SERVICEABLE AVI DOOR INTERCOSTALS 2EA (P/N SH670-32075-3S AND SH670-32075-4S) BETWEEN FS 349.00-364.00 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01         SH670-32075-3S/-4S
